MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E01, PYTHON 5MM-40CM; DXE

APPLIED MEDICAL RESOURCES A4E01, PYTHON 5MM-40CM; DXE
Model Number A4E01
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: thrombectomy.The complaint sample is not available for investigation, however, we would like you to issue credit for this case.Event description: "on (b)(6) 2018: during a procedure [procedure: thrombectomy], the python catheter a4e01 was used for the surgery.The python catheter was ruptured when a medical staff tried to remove a thrombus from a blood vessel.Another package of python catheter was opened and used for the surgery.The procedure was completed with no problem.No health damage was reported for the patient.Comments from (b)(4): complaint sample was not returned from the hospital because the sample was discarded at hospital.The balloon was inspected prior to use for the surgery.According to the user, they didn't apply excessive pressure to the balloon.Investigation report for this case is required.Additional information was received via email on 15.May.2018 from (b)(4), distributor.The balloon did not occlude the vessel."the surgeon removed the ruptured catheter, then the surgeon elected to use another python catheter to continue the surgery.The procedure completed without any problem." there was no damage to the vessel."according to the report by the user, no." the catheter did not come into contact with any sharp objects throughout the procedure."according to the report by the user, no." the surgeon did not have any difficulty inserting or removing the catheter.The balloon "according to the report, it was most likely "tear/cut"." no unintended material was left in the patient.Type of intervention: "another package of python catheter was opened and used for the surgery.The procedure was completed with no problem." patient status: "no health damage was reported for the patient.".

Brand Name
A4E01, PYTHON 5MM-40CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7580925
Report Number2027111-2018-00200
Device Sequence Number1698149
Product Code DXE
UDI-Device Identifier00607915113407
UDI-Public(01)00607915113407(17)220402(30)01(10)1291497
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2022
Device Model NumberA4E01
Device Catalogue Number100623801
Device Lot Number1291497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/07/2018
Patient Sequence Number1